# SDR DALA2025050603509

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 26,031 hours, 20,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946249) COMPLY WITH ER/A 625783-14AD REV. ORIG. FUSELAGE / STRINGERS / S-10L AND S-10R, FS 663.75 / SPLICES FOR ACCESS TO PICKLE FORK FITTING. COMPLIED WITH E/RA 625783-14AD REV. ORIG. PRI REV. "0", REPAIR INSTRUCTIONAL STEPS. ENSURED ALL E/RA 625783-14AD REV. ORIG. PRI REV. "0", REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL - FUSELAGE / STRINGERS / S-10L AND S-10R, FS 663.75 / SPLICES FOR ACCESS TO PICKLE FORK FITTING - E/RA 625783-14AD REV . ORIG. PERMANENT REPAIR INSTRUCTIONAL STEPS.
